My cholesterol was inching upward, so I decided to try niacin to bring it down. I got the flush kind because everything I read said that 'no flush, no action on cholesterol'. The first dose (500 mg) I had a reaction--flushing, itching, red all over. Took about 2 hours and I was okay. The next day, I took another dose and had the same reaction only it was gone in 1/2hr or so. Then I missed several days. This morning, I took a dose at 6 a.m. Soon I had the flushing, itching, redness. Got in the shower figuring it would cool me and sooth the itch. Didn't. In fact, I started seeing spots so quickly got out and sat down. It got so bad that I moved from sitting on the toilet to sitting on the floor so I wouldn't fall. I must have passed out, because I don't recall laying all the way down. I then crawled to my bed and laid there for almost 45 minutes. Finished getting ready for work and stretched out on the couch until time to leave. I'm fine now, just some residual itch. Should I not take it anymore? Reduce the dose? Besides being uncomfortable, that was kind of scary. I am thankful that I wanted to try it when I had plenty of time and that DH was there in case I needed more help. Comments? Thanks.